# SDR DALA1133760682

- Difficulty date: November 8, 2006
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Link
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE STRUT UPPER LINK WING AND STRUT FITTING BUSHING REPLACED IAW EA 06-075079-03, ME01, ME02.
